# SDR GW1R20120427181

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Friend Aircare, repair station GW1R181K
- Aircraft: N400ER
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527023
- Aircraft time: 5,954 hours, 5,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 75245015
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,877 hours, 1,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RT MLG SIDE BRACE WAS FOUND CRACKED.  THIS IS A POST SB 0817C PART.  PART LIFE-LIMIT IS 3,000 HRS PART TTSN:1876.7 HRS.  PART WAS REPLACED WITH NEW UNIT. NOTE: THIS IS THE SECOND OCCASION THAT THIS PART HAS BEEN FOUND CRACKED ON THIS MODEL ACFT.  PREVIOUS M & D WAS SUBMITTED.
